i have developed an enlaged fatty liver i train regular at a gym and cycle a lot and cant loose anyweight could my medication be playing a part in my metabolism fuction not working correctly ? other medication taken is 4mg of perindopril a day
Good Morning, I have been taking Lansoprazole for severel years 30mg I have developed a enlarged fa?
- 13 Mar 2010 by skyedog
- 22 March 2010
Doctors are unsure what causes a fatty liver. Do you drink alcohol? Alcohol may be a cause. Do you suffer from diabetes?
Weight loss or gain can be a side effect of Lansoprazole.
- Lansoprazole Information for Consumers
- Lansoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lansoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2011 • 1 answer
Updated 23 May 2012 • 1 answer
Updated 21 Oct 2013 • 4 answers
Lansoprazole - I am currently taking one 30mg twice daily and would like to up this to three times a
Updated 5 Jul 2012 • 1 answer
Updated 16 Sep 2014 • 2 answers